# SDR ASAA2014061708258

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 16,555 hours, 4,952 cycles
- Engine: Cfmint CFM567B27
- Engine time: 16,555 hours, 4,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Warning Message
- Location: Nr 1 Engine
- Part time: 16,555 hours, 4,952 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENGINE EVEL 2 BEARING ALERT MESSAGE.  ACFT GROUNDED.  REMOVED THE NR 1 ENGINE IAW T/C 78471000M. INSTALLED NR 1 ENGINE IAW T/C 78471001.
